# SDR TRAX200600829

- Difficulty date: October 6, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 18,168 hours, 15,168 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS SIDE BULKHEAD WEB CRACKED OTBD OF RBL9.  WEB FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED WEB IAW REO 601R-53-11-926 REFER TO N/R-00204 MS 7022223 (SUPPLEMENTAL-SDR CLOSED)
